MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. Citadel bed frame; Bed, Ac-Powered Adjustable Hospital

Arjohuntleigh Polska Sp. z o.o. Citadel bed frame; Bed, Ac-Powered Adjustable Hospital
Model Number CX811A3F3AMAB0
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Respiratory Arrest (4461)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced a seizure, followed by respiratory arrest and the citadel bed did not perform as intended for a code blue.It was stated the battery died and the patient had an emergency intubation and was transferred to icu.According to the arjo clinical specilist the patient's intubation and transfer to icu does meet the definition of a serious injury.Additionally, as a result of this event, the caregiver had to support the patient's position to maintain the patient's airway, which caused the caregiver to injure their back.However, there was no indication that the caregiver's back injury was serious.
 
Additional Manufacturer Narrative
In relation to battery, the product instruction for use (ifu 830.213 rev.15) states: "battery indicator- indicates status of the battery system." "caution- to make sure the battery is kept fully charged and prevent damage to the battery, the bed should be connected to the electricity supply at all times during normal use." "caution- the battery is intended for emergency short-term use only.Its life will be reduced if it is used to power the bed for long periods." "the backup battery allows operation of the bed for short periods when it is unplugged or in emergency situations when the electricity supply is not available." "if the acp battery indicator led lights red, the battery is less than 10% charged.In this condition, all functions are locked.Plug bed in." the process of analysisng data is ongoing to establish the root cause of the event.
 
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in the final report.

Brand Name
Citadel bed frame
Common Device Name
Bed, Ac-Powered Adjustable Hospital
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50065932
Report Number3007420694-2026-00123
Device Sequence Number18693623
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)201020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/28/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age28 YR
Patient SexFemale